# SDR 20010222CW009

- Difficulty date: January 8, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Part serial: 85009614
- Condition: Inoperative
- Location: Engine
- Part time: 773 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT ATTEMPTED ENGINE START, STARTER WOULD NOT ROTATE.  MAINTENANCE FOUND STARTER HAD TWO TERMINALS MELTED WHERE THAT ATTACH TO  COMMUTATOR BRUSHES.  REPLACED STARTER,  OPERATIONAL CHECKED SAT.
